MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309644
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that an unspecified number of 10 ml bd luer-lok syringes with bd precisionglide needles experienced a needle that was loose/pulled out of hub during use.The following information was provided by the initial reporter: material no.309644, batch no.9346089.A peritoneal dialysis (pd) patient contacted customer service to report that they are having issues with the luer lok syringe.When they pull the cap off, the needle comes off along with the cap so she has to hold the bottom part.There was no patient harm or adverse event reported at intake.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that an unspecified number of 10 ml bd luer-lok¿ syringes with bd precisionglide¿ needles experienced a needle that was loose/pulled out of hub during use.The following information was provided by the initial reporter: material no.(b)(6) batch no.9346089.A peritoneal dialysis (pd) patient contacted customer service to report that they are having issues with the luer lok syringe.When they pull the cap off, the needle comes off along with the cap so she has to hold the bottom part.There was no patient harm or adverse event reported at intake.

Brand Name
10 ML BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10370266
Report Number1213809-2020-00513
Device Sequence Number3860005
Product Code FMF
UDI-Device Identifier30382903096443
UDI-Public30382903096443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number309644
Device Catalogue Number309644
Device Lot Number9346089
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;